# SDR ASAA2014071608575

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 6,373 hours, 2,019 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMS DISAGREE LIGHT CAME ON.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURES.  SYSTEM FUNCTIONING NORMALLY.
